# SDR R61A2019102619148

- Difficulty date: October 9, 2019
- Submitted: October 26, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** FWD FUSELAGE FLOOR STRUCTURE CROSSBEAM FR12 BL0, ANGLE FOUND CRACKED. FWD FUSELAGE FLOOR STRUCTURE CROSSBEAM FR12 BL0, ANGLE REPLACED IAW SRM 51-41-01. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
